# SDR UPS99228733

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, L1 DOOR INTERIOR (FOOT LEVEL EMER LIGHT WILL NOT TEST).  REMOVED AND REPLACED L1 BATTER PACK, TEST OK.
